I am a post operative cardiac patient with Avortic valve replacement. I have undergone for this surgery by January -1999. By the grace of God Allmighty i am feeling well. presently i am taking Warferin tabs for inr control and Envas tablets for blood pressure, Pencom LA 12 Injection once in a 3 weeks. But sir for the last few months i am not feeling well, i am having so much of tired ness instead of taking all these medications. i consulted cardiac doctors instead of this also i am not feeling well. Kindly help me to lead normal life. Thanking you,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.